Taking Intelence When You're Hiv Positive
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of Minnesota, School of MedicineAvascular necrosis of the hips appears to be more common in HIV+ persons (though occurs in genreal population as well) as reported by several groups (before availability of etravirine= Intelence). Risk factors from those studies included use of... Read more »
Rocky Mountain CARESHello and thanks for your interesting question.I think that your conclusion could very well be correct. While diarrhea is not commonly associated with the medications in Truvada (tenofovir and emtricitabine), I do think that your history of similar... Read more »
North Shore University HospitalDennis,Thanks for your question. Taking Intelence with food increases its absorption from the stomach so that it can get a better blood level to be effective in killing the HIV. The type of meal was not specified in the studies done..patients were... Read more »
University of Minnesota, School of MedicineThe rate of myalgia/myositis with etravirine in clinical studies was very low (< 1%) so it can happen but generally would look for another explanation. rates of muscle disorders for your other HIV meds is similarly low. Looking at muscle enzyme... Read more »
Connect With Others
Posted by laguy38v, 2 RepliesHi has anyone had a rash because of it and if so did it finally go away?
I have a horrible rash after 8 days and my Doctor wants me to stay on it with the hope it will go away.
Thank you for any information. Read more »
Posted by nevereasy, 2 RepliesAnyone taking these two drugs together? One or the other?. I seem to be extremely fatigued and weak. Additionally I am off balance also have a marked increase in my need to take a lorazapam ( anti anxiety) . Anybody else have any of these problems? ... Read more »
Posted by Monchhichi, 1 ReplyAre there any side effects that you have been noticing? My husband just started these at the beginning of April and he is having one side effect that is not listed as a possible side effect of either med. They both have the basic side effects... Read more »
Posted by Chloe1023, 5 Replieshttp://www.Pozspaces.com is a HIV positive singles dating site for individuals who may be HIV positive or have AIDS. We understand that living with this virus/disease can be difficult when it comes to dating. We want to provide the opportunity for... Read more »
Guides for People With HIV